Weak periodic solutions of x x 1 = 0 and the Harmonic balance method
García Saldaña, Johanna Denise (Universidad Católica de la Santísima Concepción. Departamento de Matemática y Física Aplicadas)
Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Date: 2017
Abstract: Abstract. We prove that the differential equation x''x 1 = 0 has continuous weak periodic solutions and compute their periods. Then, we use the Harmonic Balance Method until order six to approximate these periods and to illustrate how the accuracy of the method increases with the order. Our computations rely on the Grobner basis approach.
Note: Número d'acord de subvenció AGAUR/2014/SGR-568
Note: Número d'acord de subvenció MINECO/MTM2016-77278-P
Note: MURPHYS2016
Note: Agraïments: The first author is supported by FONDECYT Postdoctoral fellowship 3150131/2015 and was supported by the grant FPU AP2009-1189.
Rights: Tots els drets reservats.
Language: Anglès.
Document: article ; recerca ; submittedVersion
Published in: Journal of Physics: Conference Series, Vol. 811 (2017) , p. 12003, ISSN 1742-6588



preprint
11 p, 1.1 MB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2017-11-28, last modified 2019-02-28



   Favorit i Compartir